Main | GEO | Registration | Login
Wednesday, 13.12.2017, 23:47
Welcome Guest | RSS
Site menu
Our poll
Rate my site
Total of answers: 14
Statistics

Total online: 1
Guests: 1
Users: 0
Login form
See All Georgia
5 days Exclusive Tour in Georgia
By Mindia Tsiklari

2nd version Kazbegi & Batumi


by Airplan


Tour Status: Group Exclusive Tour

Destination: Tbilsi & Mtskheta city Tours,  Kakheti district, Mtiuleti and Kazbegi Highlands, Batumi 

Costumer: Ketevan Krebser

Tour starting date:  05.05.2011

Tour final day:  10.05.2011

Tour Duration:  5 days / 5 nights

Persons in Group: 25 persons (+ 2 Persons)

Accommodation: Hotels in Tbilisi (4 nights) and in Sighnaghi (1 night) 

Transportation: Minibuses (2 Mercedes Sprinters, with capacity 32 Persons) 

Air Transportation: airplan


Tour Itinerary    

 5 May

5:30 meet with group at the Tbilisi International Airport. Transfer to hotel, Time for rest (4 hour). 11:00 meet at the hotel and  start a tour. 1st excursion Georgian State Museum. 12:30 excursion in the Georgian State art Museum. 13:30 Drive to Mtskheta (30 minutes). 14:00 Lunch in Georgian Traditional Restaurant "SALOBIE"  (1 hour 30 minutes). 15:30 - 19:00c- visit next importent places in Mtskheta (mtskheta is the 1st Capital of Georgia from IV BC to AD IV centuries. There are so much historical &  Archeological Monuments, Orthodox Churches & Monasteries, Castles and Natural Places). SVETITSKHOVELI Cathedral (V-XI BC), Jvari (cross) Monastery (VI-VII BC), SHIO MGVIME cave monastery (VI BC). 19:00  Drive to Tbilisi and 19:45 diner in Restaurant  (1:30-2 hours). after diner walking to Rustaveli avenue (central Street in Tbilisi) and Melikishvili street. go back to hotel. 

Accommodation: Hotel ?
Transport: minibuses (Mersedes Sprinter TDI)
Meal: Breakfast in Hotel, Lunch in Georgian restaurant SALOBIE, Diner in Restaurant


6 May

9:00 leave the hotel and drive to Nutsubitze street for visiting the deaf-and-dumb school. 1 hour for visiting the school. 11:00 Drive To DAVID GAREJI monastery (1 hours 30 minutes on the road). 12:30 - 14:00 - excursion to the Monasteries Territories. DAVID GAREJI is the VI-VII centuries complex with Cave rooms, Churches, Citadels, Fortress walls.   14:00 Lunch (picnic). 15:30 drive to SIGHNAGHI town. 17:30 accommodation hotel Phirosmani. 18:00 - 19 :30 walking tour around Sighnaghi town. 19:30 diner in Hotel Restaurant with Georgian Folk Music Choir (4 persons).

Accommodation: Hotels Phirosmani 
Transport: minibuses (Mersedes Sprinter TDI)
Meal: Breakfast in Hotel, Lunch  (picnic lunchboxes), diner in Restaurant


7 May

8:00 after breakfast leave the hotel and drive to Tsinandali.  Tsinandali is a house museum of Kakhetian noble and poet Alexandr Chavchavadze. at 9:30 75 minutes excursion in Museum, XVIII centuries Garden and old Marani (location for storing wine in special pitchers). 10:45  drive to VI-VII ac monastery complex NEKRESI. 40 minutes on road. excursion in Nekresi Monastery and old winery. 13:20 drive to village Gremi and lunch at guest house GREMI. 15:50 visit The Gremi Castle (XV-XVI bc) and after 1 hour visit the Alaverdi Cathedral (VII - XI bc) and oldest winery in Kakheti region. 17:20 drive to Tbilisi via Gombori Pass. Accommodation at the hotel. 19:30 diner in Georgian traditional restaurant. 21:00 walking to old Tbilis,  Chardin and Erekle II streets. .Go back to the hotel  

Accommodation: Hotel in Tbilisi 
Transport: minibuses (Mersedes Sprinter TDI)

Meal: Breakfast in Hotel, Lunch  (Guest house GREMI), diner restaurant in Tbilisi   


8 May

7:20 breakfast. 8:00 leave the hotel, drive to Kazbegi via Georgian Military Highway by  Minibuses.  9:00  visit th Ananuri Castle and Churches. 10:00 - 11:00 road to Gudauri ski resort. 20 minuter stop for grate paniramic views. 11:20 - 12:30 road to Stephantsminda  12:30-13:50  drive by  4wd cars.and 1 hour excursion to Gergeti Trinity Church. 14:00 lunch in Stephantsminda Guest House, 15:00-17:00 drive to  Dariali rocky canyon. 17:00 go back to tbilisi. 19:00 diner - Restaurant in Ananuri. 20:20 drive to Tbilisi and accommodation to the hotel.  

Accommodation: Hotel in Tbilisi
Transport: Minibuses, 4 WD cars. 
Meal: Breakfast in Hotel, Lunch  (Guest house in Stapantsminda), diner (Restaurant ANANURI)
 

9  May

7:00 breakfast. 8:00 leave the hotel, Transfer to the Tbilisi international Airport. 09/10:00 flith to Batumi. All day in batumi till 16 hours. 16/17:00 fligth to Tbilisi. Transfer to the hotel.  19:00-22:30 Georgian SUFRA - farewall party together with
 Georgian musicians. 22:30 go back to the hotel.

Accommodation: Hotel in Tbilisi 
Transport:  Airplan (Tbilisi-Batumi-Tbilsi), Minibuses in Tbilisi and in Batumi (Mersedes Sprinter TDI)
Meal: Breakfast in Hotel, Lunch  (in Batumi ), diner restaurant in Tbilisi


10  May

Transfer to the Tbilisi International Airport.



Tour Price:  875 USD Per Person / Group with 19 persons

Price includes:
  1. All Transfers to and from airports;
  2. Private flight Tbilisi - Batumi- Tbilis (airplan)
  3. Accommodation (hotel ? in tbilisi, hotel  PIROSMANI or SIGHNAGHI in Sighnaghi)
  4. Transportation (minibuses in lower regions of Georgia, 4 WD cars in high mauntain regions of georgia);
  5. Meal (A la carte restaurants, fast food restaurants, Guest hous restaurant, hotel restaurant);
  6. Water (2 bottless (0,5 l.)  for every tourists per day)
  7. Guide service (German speking Guide-interpreter, Tour lider, local assistant in Svaneti);
  8. Entrance fees for all visited Monuments and Museums;
  9. Local Excursion guide servioces for All Museums (English or German speeking);
  10. farewall party;
  11. Georgian National quartet (national songs and national musical instruments).

Price not includes:
  1. Travel Insurance;
  2. Extra Services;
  3. Beverages  (Georgian wines included only on the time of farewall party);  







Contact info
Tel: (+995) 51844644
E-mail: mindia.tsiklauri@yahoo.om
Skype: mindia.tsiklauri
Facebook: Tours in Georgia


Search

Copyright MyCorp © 2017 | Make a free website with uCoz